UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1344

タイトル: The First Eigenvalue of the Laplacian on $p$-Forms and Metric Deformations
著者: Takahashi, Junya
発行日: 1998年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 5 (1998), No. 2, Page 333-344
抄録: We prove that the limits of the first eigenvalues of functions and $1$-forms for modified Gentile-Pagliara's metric deformation are both 0. It essentially means that this deformation is not a counter example of Berger's problem for $1$-forms.
URI: http://hdl.handle.net/2261/1344
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms050205.pdf124.44 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください